# SDR USAA2014101600004

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,636 hours, 19,740 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Unserviceable
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED ECAM, SMOKE LAVATORY DETECTOR FAULT.  REPLACED ALL THREE LAVATORY SMOKE DETECTOR FILTERS.  PERFORMED CB RESET IAW TSM 24-00-00-810-818.  SYS OPERATIONS CHECKED SATISFACTORY ON THE GND AT THIS TIME.
